MAUDE Adverse Event Report: LIFE SPINE PROLIFT; INTERVERTEBRAL BODY FUSION DEVICE

LIFE SPINE PROLIFT; INTERVERTEBRAL BODY FUSION DEVICE
Model Number L151-690
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the returned device and reported event, it is likely that the cause of the failure mode was insufficient mechanical properties to withstand the impaction forces applied, leading to cracks in the shaft which propagated through the entire during the reported event.The impaction forces may have exceeded the mechanical properties due to potential off axis loading or a tight disc space and this may have been contributed to from wear on the devices over previous repeated uses.
 
Event or Problem Description
It was stated that "prolift inserter broke into two parts.The break happened in between the handle and the shaft upon the insertion of the cage.".

Brand Name
PROLIFT
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key20193392
Report Number3004499989-2024-00008
Device Sequence Number7643578
Product Code MAX
UDI-Device Identifier00190837154011
UDI-Public(01)00190837154011
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL151-690
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale